MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 48/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 48/28
Catalog Number 01.26.2848M
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 24 nov 2017 the medical affairs director made the following analysis: partial revision (head and cup) of a primary double mobility cementless tha after 8 years.Pain was reported.One image only is supplied, an intra-operative fluoroscopy, date unknown.The only detail apparent from it is a rather proud cup in the cranial aspect, that may have psoas impingement, although the implant did work for 8 years.No comparison between images is possible, therefore cup mobilization cannot be determined.We could not recognize any indication of a defective implant.On 30 nov 2017 the r and d project manager checked the retrieved images of the explants commenting as following: no particular sign can be noted on the implants.The root cause of the event cannot be determined.Batch review performed on 30 november 2017: (b)(4).
 
Event or Problem Description
The patient came in complaining of pain.The cause of pain is unknown.The surgeon revised the head, cup and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017, lot 090897: (b)(4) items manufactured and released on (b)(4) 2009.Expiration date: (b)(6) 2014.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon revised the head, cup and liner.Additional information received on 30 nov 2017 by the complainer: there was small evidence of osteolysis which most likely was the cause of pain.

Brand Name
VERSAFITCUP DOUBLE MOBILITY LINER Ø 48/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7070540
Report Number3005180920-2017-00713
Device Sequence Number16433927
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Catalogue Number01.26.2848M
Device Lot Number090897
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;